Tamiflu dangers exposed: 16-year-old commits suicide after taking Tamiflu to treat his influenza
(NaturalHealth365) Charlie Harp, an Indiana high school student who was thriving in academics, sports and his social life, suddenly took his own life after taking the influenza drug Tamiflu. His suicide occurred less than 24 hours after taking the drug.
Charlie was on the football and wrestling team at school and did not have issues with his mental health. He fell ill with the flu and took the medication Tamiflu to help combat the symptoms. However, he was found dead in the family’s garage less than a day later.
Tamiflu seems to alter the personality of some users
The Roche company, the makers of the popular flu medication, deny that there are any adverse Tamiflu side effects. However, there have recently been a rash of accounts of children having hallucinations and/or attempting suicide after taking the influenza drug.
Needless to say, the Harp family is devastated. Charlie is described as a very loving teenager who was a blessing to the family and everyone he met. Finding him deceased in the garage is something that will haunt them the rest of their lives.
According to the family, Charlie had never before demonstrated signs of depression, mental illness or suicidal thoughts – and yet within 24 hours of taking Tamiflu, he had taken his own life.
Tamiflu side effects affect children more acutely
The U.S. Centers for Disease Control and Prevention (CDC) recommends flu shots for children as young as 5 years old and taking antiviral drugs like Tamiflu if they start showing flu symptoms. However, more and more neurological side effects are being reported in association with these products.
Do NOT ignore the health dangers linked to toxic indoor air. These chemicals - the 'off-gassing' of paints, mattresses, carpets and other home/office building materials - increase your risk of headaches, dementia, heart disease and cancer.
Get the BEST indoor air purification system - at the LOWEST price, exclusively for NaturalHealth365 readers. I, personally use this system in my home AND office. Click HERE to order now - before the sale ends.
A six-year-old girl who had been given Tamiflu attempted to jump from a window. A two-year-old Texas boy began twitching, hallucinating and picking at his arms after being given the drug. An 11-year-old on Tamiflu told her father that she was hearing voices from the devil in her head.
The U.S. Food and Drug Administration (FDA) blames these kinds of symptoms on the flu itself, but also connects them with Tamiflu use. The terrifying symptoms have manifested in children after just one or two doses.
Drug manufacturer Roche admits dangerous Tamiflu side effects
Tamiflu’s warning label does list “neuropsychiatric events” as a possible side effect. However, they muddy the waters by saying it’s likely the flu itself causing them. They admit to knowing about reports of delirium, abnormal behavior and fatal outcomes from the drug. Japan has the highest concentration of such reports of Tamiflu side effects, but similar reports are surfacing worldwide.
To add insult to injury, Tamiflu may not be all that effective at combating the flu anyway. A 2009 Cochrane Collaboration review found “no proof” Tamiflu had any effect on serious flu complications like pneumonia.
Stories like these underscore the value of seeking natural treatments and cures whenever possible. The best defense against the flu is keeping your immune system strong and robust throughout the year. Eat a vegetable-rich diet and be sure to get ideal amounts of vitamin C and D daily.
Sources for this article include: